Journal of Mathematics and Statistics

A New Extension of the Lomax Distribution with Statistical Properties and Applications to Failure and Service Times Data Sets

Mohamed K.A. Refaie

DOI : 10.3844/jmssp.2019.1.11

Journal of Mathematics and Statistics

Volume 15, 2019

Pages 1-11

Abstract

In this work, we introduce and study a new alternative Lomax model. The maximum likelihood method is used to estimate the unknown model parameters. We show empirically the importance and wide flexibility of the new model in modeling two types of failure times data sets. The new model is much better than the gamma Lomax, exponentiated Lomax, beta Lomax and Lomax models so the new model is a good alternative to these models.

Copyright

© 2019 Mohamed K.A. Refaie. This is an open access article distributed under the terms of the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original author and source are credited.